Tinea corporis due to Microsporum audouinii in a case of diabetes mellitus and psoriasis/Diabetes mellitus ve psoriasisli bir olguda microsporum audouinii'ye bagli gelisen tinea korporis

Citation metadata

Authors: Pinar Yuksel Basak, Emel Sesli Cetin, Sadik Yilmaz and Vahide Baysal Akkaya
Date: June 2009
From: Turkish Journal of Dermatology
Publisher: Galenos Yayinevi Tic. Ltd.
Document Type: Report
Length: 1,374 words

Main content

Abstract :

Diabetes mellitus, immunosupression ve steroid uptake cause dermatophyte infections to progress more generalized and severe. Cases of tinea corporis caused by Tricophyton rubrum were described in immunosupressive as well as psoriatic patients. The female patient using long term methotrexate and systemic steroid treatment for psoriasis and psoriatic arthritis, with diabetes mellitus was diagnosed as tinea corporis due to Microsporum audouinu and presented to be rare. Key words: Microsporum audouinu, psoriasis, immunosupression, diabetes mellitus, tinea corporis Diabetes mellitus, immunsupresyon ve steroid kullanimi dermatofitenfeksiyonlarinin daha yaygin ve siddetli seyretmesine neden olmaktadir. Immunsupresif hastalarda oldugu gibi psoriasisli hastalarda da Tricophyton rubrum'un etken oldugu tinea korporis olgulari tanimlanmistir. Psoriasis ve psoriatik artrit nedeni ile uzun suredir metotreksat ve sistemik steroid kullanan ve diabetes mellitus tanisi olan kadin hastada Microsporum audouinu'nin sebep oldugu tinea korporis saptanarak nadir gorulmesi nedeni ile sunulmustur. Anahtar kelimeler: Microsporum audouinu, psoriasis, immunsupresyon, diabetes mellitus, tinea korporis

Source Citation

Source Citation
Basak, Pinar Yuksel, et al. "Tinea corporis due to Microsporum audouinii in a case of diabetes mellitus and psoriasis/Diabetes mellitus ve psoriasisli bir olguda microsporum audouinii'ye bagli gelisen tinea korporis." Turkish Journal of Dermatology, 2009, p. 47+. Accessed 16 Jan. 2021.
  

Gale Document Number: GALE|A206395477